Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 5, 2011, 7:59 PM CDT for Thayer County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2011, 7:59 PM CDT (00:59 UTC)
- Expired
- Jul 5, 2011, 8:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Thayer County, NE
The radar
The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:08 PM CDT | HAIL 1 | Chester, NE | |
| Jul 5, 8:09 PM CDT | HAIL 1 | Chester, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS53 KGID 060059
SVRGID
NEC169-060130-
/O.NEW.KGID.SV.W.0221.110706T0059Z-110706T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT TUE JUL 5 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 830 PM CDT
* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES NORTH OF MAHASKA TO CHESTER...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHESTER AND HUBBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 9737 4000 9777 4004 9782 4013 9782
4020 9772 4020 9745 4017 9736 4001 9736
TIME...MOT...LOC 0058Z 305DEG 16KT 4006 9739 4006 9767
WIND...HAIL <50MPH 1.00IN
$$3 follow-up statements
212
WWUS53 KGID 060115
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT TUE JUL 5 2011
NEC169-060130-
/O.CON.KGID.SV.W.0221.000000T0000Z-110706T0130Z/
THAYER NE-
815 PM CDT TUE JUL 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THAYER COUNTY UNTIL 830 PM CDT...
AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS THAT HAVE A HISTORY OF PRODUCING
QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MAHASKA TO CHESTER...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HUBBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 9737 4000 9774 4017 9764 4020 9745
4017 9736 4001 9736
TIME...MOT...LOC 0113Z 305DEG 16KT 4001 9733 4001 9761
WIND...HAIL <50MPH 1.00IN
$$542
WWUS53 KGID 060121
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
821 PM CDT TUE JUL 5 2011
NEC169-060130-
/O.CON.KGID.SV.W.0221.000000T0000Z-110706T0130Z/
THAYER NE-
821 PM CDT TUE JUL 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THAYER COUNTY UNTIL 830 PM CDT...
AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MAHASKA TO CHESTER...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4001 9736 4000 9737 4000 9752 4000 9764
4012 9754 4012 9736
TIME...MOT...LOC 0120Z 305DEG 16KT 3998 9731 3998 9759
WIND...HAIL <50MPH 1.00IN
$$454
WWUS53 KGID 060127
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 PM CDT TUE JUL 5 2011
NEC169-060136-
/O.EXP.KGID.SV.W.0221.000000T0000Z-110706T0130Z/
THAYER NE-
827 PM CDT TUE JUL 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THAYER COUNTY
WILL EXPIRE AT 830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4001 9736 4000 9737 4000 9752 4000 9764
4012 9754 4012 9736
TIME...MOT...LOC 0126Z 305DEG 16KT 3995 9729 3996 9757
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:30 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 5, 7:30 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 730 PM CDT TUE JUL 5 2011 .UPDATE...THE SEVERE WEATHER THREAT HAS GREATLY DIMINISHED THIS EVENING FOR AREAS NORTH OF INTERSTATE 80. THEREFORE...THE NORTHERN COUNTIES OF THE SEVERE THUNDERSTORM WATCH HAVE BEEN CANCELED. ADDITIONAL COUNTIES MAY ALSO BE CANCELED A FEW HOURS EARLY DEPENDING ON RADAR TRENDS. THE GREATEST THREAT OF SEVERE WEATHER THROUGH 9 PM WILL BE EAST OF HWY 281 AND SOUTH OF HWY 6. && .AVIATION...00Z KGRI TAF. THERE MAY CONTINUE TO BE THUNDERSTORMS VISIBLE FROM THE KGRI AIRPORT AT TIMES TONIGHT...BUT THE CHANCE OF ACTUALLY HAVING A THUNDERSTORM AT KGRI HAS DECREASED ENOUGH TO REMOVE TSRA FROM THE TAF. THE WIND WILL GENERALLY BE OUT OF THE EAST AND MOST OF THE CLOUDS SHOULD BE MID TO HIGH CLOUDS. THEREFORE...WILL BE KEEPING VFR CONDITIONS FOR NOW. && .PREV DISCUSSION... /ISSUED 340 PM CDT TUE JUL 5 2011/ SHORT TERM...A QUASI STATIONARY FRONTAL BOUNDARY JUST SOUTH OF THE NEBRASKA/SOUTH DAKOTA LINE THIS AFTERNOON...IS FINALLY SHOWING SOME SIGNS OF SAGGING SOUTHWARD THE PAST HOUR. PLENTY OF INSTABILITY OF AHEAD OF THIS BOUNDARY WITH LITTLE INHIBITION TO SPEAK OF...SHOULD ALLOW FOR THE DEVELOPMENT OF SOME LOCALLY STRONG TO SEVERE THUNDERSTORMS NEAR THE BOUNDARY AS IT PROGRESSES SOUTHWARD THROUGH THE EVENING HOURS. CONVECTION HAS ALREADY BEGUN TO SHOW SOME SIGNS OF INTENSIFICATION JUST TO THE NORTH OF THE LOCAL AREA THE PAST HALF HOUR OR SO...AND EXPECT FURTHER ENHANCEMENT AS THE BOUNDARY PUSHES INTO VERY UNSTABLE AIR TO THE SOUTH. EVEN THOUGH FREEZING LEVELS ARE RELATIVELY HIGH THIS AFTERNOON...EXPECT SOME POTENTIALLY LARGE HAIL WITH THE STRONGEST STORMS ALONG WITH VERY GUSTY WINDS. WITH THIS BOUNDARY EXPECTED TO BE VERY SLOW MOVING AND ADDITIONAL STORMS EXPECTED TO FIRE UP AND ORGANIZE ALONG THE BOUNDARY TO THE WEST OF THE LOCAL AREA...EXPECT ACTIVE WEATHER TO PERSIST INTO THE OVERNIGHT HOURS TONIGHT. FORECAST FOR WEDNESDAY IS A BIT TRICKY AS IT WILL BE SOMEWHAT DEPENDENT ON THE EXACT LOCAL OF AFOREMENTIONED FRONTAL BOUNDARY. WITH THINKING THAT THIS FRONT WILL BE ACROSS CENTRAL OR SOUTHERN KANSAS BY THE AFTERNOON HOURS WEDNESDAY...KEPT HIGHEST POPS TO THE SOUTH...ALBEIT SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE TO JUSTIFY AT LEAST CHANCE POPS ACROSS THE ENTIRE FORECAST AREA DURING THE DAY. SHOWER ACTIVITY IS THEN EXPECTED TO INCREASE AGAIN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING AS FORCING FROM THE LOW LEVEL JET SHOULD HELP INCREASE COVERAGE OF STORMS ACROSS THE LOCAL AREA. LONG TERM...THURSDAY THROUGH TUESDAY. ITS JULY AND THE WEATHER WILL GENERALLY REFLECT THAT. AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN U.S. WILL GRADUALLY BUILD UPPER HEIGHTS INTO THE REGION THIS WEEKEND. BY EARLY NEXT WEEK...THE FORECAST AREA IS AGAIN CLOSE ENOUGH TO A WEAK SOUTHWEST FLOW WHICH MAY BRING A LITTLE BETTER SHOT FOR RAINFALL. FIRST...THERE IS PRETTY GOOD UNIFORMITY AMONGST MODELS THURSDAY WILL SEE LINGERING SHOWERS/ISOLATED THUNDERSTORMS GRADUALLY WORKING EAST/SOUTHEAST OF THE FORECAST AREA BY MID/LATE AFTERNOON. OVERALL TIMING IS CONFINED TO THE DAYTIME AREAS...WITH THE BEST SHOT FOR RAIN IN THE FAR SOUTHEAST FORECAST AREA. WITH THE PRECIPITATION AND CLOUDS TEMPERATURES WILL HOLD BELOW NORMAL AND IN THE MIDDLE 80S ON AVERAGE. UPPER RIDGING INCREASES HEIGHTS SLIGHTLY FRIDAY/SATURDAY...AND THIS WAS VIEWED AS A DRIER PERIOD THAN PREVIOUSLY FORECAST. ANY STORMS ALONG THE WESTERN HIGH PLAINS WILL MIGRATE EAST...BUT STRUGGLE TO REACH EVEN CENTRAL NEBRASKA. HAVE SCALED BACK RAIN CHANCES BOTH FRIDAY AND SATURDAY. ON LATE SUNDAY...A WEAK SURFACE TROUGH/BOUNDARY MAY FINALLY MAKE IT FAR ENOUGH EAST AND INTO THE FORECAST AREA AS THE UPPER FLOW BECOMES A LITTLE MORE SOUTHWESTERLY IN NATURE. THIS THINKING LINGERS INTO THE MONDAY/TUESDAY...AND SO THERE ARE A LITTLE BETTER...BUT NOT MUCH BETTER...CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. OVERALL...ITS A PRETTY STANDARD EARLY...VERY WARM...GENERALLY MUGGY EARLY JULY WEEKEND. AS HEIGHTS RISE...TEMPERATURES WILL BE ON THE RISE AS WELL BY SATURDAY. TRIPLE DIGIT HEAT WILL BE COMMON AGAIN ACROSS THE SOUTHERN FORECAST AREA...WITH PLENTY OF 90S ELSEWHERE. TEMPERATURES MAY SLIDE BACK SOME SOME ACROSS THE NORTHERN FORECAST AS THE SURFACE TROUGH SAGS INTO NORTHERN AREAS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...WESELY
Hazardous weather outlook, Jul 5, 5:47 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUL 5 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 547 PM CDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP NEAR A QUASI STATIONARY FRONTAL BOUNDARY THAT WILL GRADUALLY SAG SOUTH FROM NEBRASKA INTO KANSAS DURING THE EVENING AND OVERNIGHT HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE EVENING. SOME OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS TO AROUND 70 MPH...HAIL TO THE SIZE OF GOLFBALLS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY ON WEDNESDAY...SOME OF WHICH MAY BE ON THE STRONGER SIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. LINGERING...NON SEVERE...AND LESS WIDESPREAD THUNDERSTORMS ARE EXPECTED DURING THE DAY THURSDAY. A TYPICAL SUMMER PATTERN THEN SETS UP FOR THE REMAINDER OF THE OUTLOOK PERIOD WITH SMALL CHANCES FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH MONDAY. INITIALLY...THE BEST SHOT FOR ANY LATE AFTERNOON AND EVENING STORM DEVELOPMENT WILL GENERALLY BE WEST OF HIGHWAY 281. BY SUNDAY NIGHT AND MONDAY...AN INCREASED RISK FOR THUNDERSTORMS WILL SLIDE FURTHER SOUTHEAST...AND GENERALLY IMPACT THE ENTIRE OUTLOOK AREA. HOT TEMPERATURES OF NEAR 100 DEGREES ARE FORECAST FOR SATURDAY THROUGH MONDAY ACROSS NORTH CENTRAL KANSAS...AND FAR SOUTHERN NEBRASKA...WITH HEAT INDEX VALUES OF 98 TO 103 DEGREES EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jul 5, 7:02 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 1 W FAIRMONT 40.64N 97.60W
07/05/2011 E1.75 INCH FILLMORE NE EMERGENCY MNGR
&&
SROSSILocal storm report, Jul 5, 7:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 4 S SUTTON 40.55N 97.86W
07/05/2011 E1.00 INCH CLAY NE PUBLIC
MOST OF THE HAIL WAS SMALLER THAN QUARTERS...BUT SOME
QUARTER SIZE HAIL. RAINFALL OF 0.40 IN ABOUT 10 MINUTES.
&&
NWSSpecial weather statement, Jul 5, 7:09 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE JUL 5 2011
NEZ086-087-060100-
NUCKOLLS NE-THAYER NE-
709 PM CDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR THAYER AND NORTHEASTERN NUCKOLLS
COUNTIES UNTIL 800 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK...OR 35 MILES SOUTHEAST OF HASTINGS...
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RUSKIN...
CARLETON...
BRUNING...
DESHLER...
HEBRON...
CHESTER...
BELVIDERE...
HUBBELL...
GILEAD...
ALEXANDRIA...
LAT...LON 4000 9759 4016 9799 4035 9800 4035 9737
4000 9737
TIME...MOT...LOC 0009Z 307DEG 12KT 4025 9788Local storm report, Jul 5, 7:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
731 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 6 E CLAY CENTER 40.52N 97.94W
07/05/2011 E1.00 INCH CLAY NE TRAINED SPOTTER
&&
NWSLocal storm report, Jul 5, 7:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 SE OAK 40.20N 97.85W
07/05/2011 E0.75 INCH NUCKOLLS NE PUBLIC
&&
SROSSILocal storm report, Jul 5, 7:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 3 N RUSKIN 40.19N 97.87W
07/05/2011 E1.00 INCH NUCKOLLS NE PUBLIC
PEA TO QUARTER SIZE HAIL.
&&
NWSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:09 PM CDT | Special Weather Statement | GID | Thayer | 51 min |
| Jul 5, 7:15 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 45 min |
| Jul 5, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 15 min |
| Jul 5, 8:17 PM CDT | Special Weather Statement | GID | Thayer | 43 min |
| Jul 5, 9:02 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 43 min |
| Jul 5, 9:15 PM CDT | Special Weather Statement | GID | Clay | 45 min |
| Jul 5, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 48 min |
| Jul 5, 9:53 PM CDT | Special Weather Statement | GID | Adams | 52 min |
| Jul 5, 10:24 PM CDT | Special Weather Statement | GID | Clay | 51 min |
| Jul 5, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 47 min |
| Jul 5, 10:36 PM CDT | Special Weather Statement | GID | Kearney | 39 min |
| Jul 5, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney | 33 min |
| Jul 5, 10:42 PM CDT | Flash Flood Warning | GID | Dawson | 6 hr |
| Jul 5, 11:02 PM CDT | Special Weather Statement | GID | Dawson | 43 min |
| Jul 5, 11:04 PM CDT | Special Weather Statement | GID | Thayer | 41 min |
| Jul 5, 11:25 PM CDT | Areal Flood Warning | GID | Polk | 10 hr |
| Jul 5, 11:28 PM CDT | Special Weather Statement | GID | Franklin | 47 min |
| Jul 6, 12:38 AM CDT | Special Weather Statement | GID | Furnas, Gosper | 52 min |
| Jul 6, 12:56 AM CDT | Areal Flood Advisory | GID | Dawson | 6 hr |
| Jul 6, 1:25 AM CDT | Special Weather Statement | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 50 min |
| Jul 6, 1:30 AM CDT | Special Weather Statement | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 45 min |
| Jul 6, 4:21 AM CDT | Areal Flood Warning | GID | Dawson | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.